# SDR SIMA20181228005

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 34,094 hours, 29,275 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1516
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL ENG A/I FAIL IN FLIGHT (EMERGENCY  NOT DECLARED). FLT CONT. C/A-DEFERRED E1 A/I VLV M PROCEDURES C/W REF MEL 30-11AUTH 121065DM-C. REMOVED AND REPLACEDEN E1 ANTI-ICE VALVE IAW AMM 30-21-01 OPS CHECK GOOD MEL RESTORED.
